# SDR SWAA2013022613113

- Difficulty date: January 7, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6546812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 1010 - 1016 WL 208 LBL 2-5 CORROSION ON SUPPORT STRAP.  REMOVED AND REPLACED STRAP IAW DWG AND SRM.
